MathSciNet Relay Station
MathSciNet bibliographic data
MR378001 (51 #14170) 58G99 (53C20 58E15)
Cheng, Shiu Yuen Eigenvalue comparison theorems and its geometric applications. Math. Z. 143 (1975), no. 3, 289–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement